# SDR CA040120007

- Difficulty date: January 18, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 10,086 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: M230881320
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen, Lucas
- Component part number: 23078019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLEET WIDE INSPECTION OF PREMATURE BRUSH WEAR. THIS UNIT FOUND TO HAVE EXCESSIVE WEAR. 149.4 SINCE  TBO.618 HRS OF BRUSH WEAR REMAINING.  TBO 1500 HRS. VENDOR IN CONTACT WITH BRUSH MANUFACTURER.  OTHER OPERATORS FINDING SIMILAR SDR ALERT WOULD SPEED RECTIFICATION PROCESS.
